Joint papers of Harrington and Shelah

HrSh:99
Harrington+Shelah, Some exact equiconsistency results in set theory -- Notre Dame J Formal Logic 26 (1985) 178-188
HrSh:147
Harrington+Shelah, The undecidability of the recursively enumerable degrees -- American Math Soc Bulletin. New Series 6 (1982) 79-80
HrSh:152
Harrington+Shelah, Counting equivalence classes for co-$\kappa $-Souslin equivalence relations -- Logic Colloquium '80 (Prague, 1980) (1982) 147--152
ShHM:158
Shelah+Harrington+Makkai, A proof of Vaught's conjecture for $\omega$-stable theories -- Israel J Math 49 (1984) 259-280
HMSh:215
Harrington+Marker+Shelah, Borel orderings -- Transactions American Math Soc 310 (1988) 293-302


Back to theList of coauthors
Back to Shelah's Archive